Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Calpol Six Plus Suspension Orange Flavour – 200ml
  • Calpol Six Plus Suspension Orange Flavour – 200ml
  • Calpol Six Plus Suspension Orange Flavour – 200ml
  • Calpol Six Plus Suspension Orange Flavour – 200ml
  • Calpol Six Plus Suspension Orange Flavour – 200ml
  • Calpol Six Plus Suspension Orange Flavour – 200ml
Calpol Six Plus Suspension Orange Flavour – 200ml_32

Calpol Six Plus Suspension Orange Flavour – 200ml

Availability: In stock

£5.25 RRP £7.28
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Calpol Six Plus Suspension Orange Flavour – 200ml

Availability: In stock

£5.25 RRP £7.28
Warning Maximum Product Quantity of 100
 
Looking for Calpol Six Plus Suspension Orange Flavour – 200ml? At Chemist 4 U, we stock a range of Calpol products all available with fast, discreet delivery. All orders over £30 are eligible for free delivery.
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Calpol Six Plus Suspension Orange Flavour – 200ml

£5.25

Checked By

What is Calpol Six Plus Suspension Orange Flavour?

Calpol Six Plus is a medicine that is designed to treat pain and fever caused by a cold or the flu. The syrup contains the active ingredient paracetamol which is a painkiller that treats the effects of aches and pains, as well as reduce the fever. As well as a cold or flu, it can treat pain caused by other conditions, including a toothache, earache, a sore throat and other types of aches and pains.

 

What causes a cold or the flu?

Both cold and flu are viral infections and are spread by germs either on surfaces or through the air when someone sneezes. The difference between a cold and the flu is the severity of the symptoms. A cold is milder and can be treated because it can get to its worst. The flu can affect a person within hours.

 

Who is this medicine suitable for?

This Calpol medicine is suitable to be used by children aged 6 and over. It should not be used by anyone who is allergic to the ingredients contained in the syrup. Do not use if taking any other medication with paracetamol in it. If any other medication is being used, then speak to a doctor or Chemist 4 U pharmacist before using.

 

Can an adult use this medication?

There is no reason why this medicine cannot be used by an adult.

 

How should Calpol Six Plus Suspension Orange Flavour be used?

Use the included syringe and insert it into the bottle after shaking the bottle for 10 seconds. Turn the bottle upside down and press down on the syringe up to either the 2.5ml or 5ml mark on the syringe as needed. Then, return the bottle back upright and slowly pull out the syringe. Apply for the medicine by putting the plunger into the mouth near the inside of the cheek and release the syrup. After use, clean out the syringe. It can be cleaned by hand or in a dishwasher. The recommended dosages are as follows:

  • Children aged 6-8: 5ml up to 4 times a day
  • Children aged 8-10: 7.5ml up to 4 times a day
  • Children aged 10-12: 10ml up to four times a day
  • Children aged 12-16: 10-15ml up to four times a day
  • Adults and children over 16: 15-20ml up to four times a day

Do not give more than 4 doses a day and least at least 4 hours between them. Do not use for more than 3 days without speaking to a doctor or Chemist 4 U pharmacist first.

 

Are there any side effects?

Like with many medicines, there is a chance of side effects. Potential side effects include:

  • Swelling in the face
  • Trouble swallowing or breathing
  • Skin itching or blistering

If you notice any side effect, then stop using this medicine and speak to a doctor as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Calpol Six Plus, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Calpol is the best choice for you.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Brands / Calpol Pharmacy / Coughs, Colds & Flu / Cough Medicines / Cough Medicine for Kids Pharmacy / Pain Relief / Paracetamol / Paracetamol for Kids

>